MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX® LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX® LEGEND FOOTED ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AF01R
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report confirmed.Evaluation determined that attachment was bent.The likely cause of failure is inadequate preventative maintenance.The user manual contains the following warnings ¿do not use a legend attachment if any part of the attachment appears to be bent, loose, missing or damaged.Do not use excessive pressure, such as bending or prying, on attachments or dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff." in addition, ¿insert dissecting tool into motor collet with a slight rotational motion.A tactile and audible click is observed indicating that the dissecting tool is fully seated.The maximum specified service interval is 24 months.Device has been in use for approximately 30 months with no record of factory service during this period.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Repair request initiated for device with the report of attachment bent.It was reported that there was no patient involvement.Repair request escalated to a product event based on reason for return.

Brand Name
MIDAS REX® LEGEND FOOTED ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
glen belmer
7000 central avenue ne
ft. worth, TX 76137-3291
6122713209
MDR Report Key14471528
Report Number1625507-2022-00098
Device Sequence Number14624159
Product Code HBB
UDI-Device Identifier00763000084721
UDI-Public00763000084721
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF01R
Device Catalogue NumberAF01R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown